About this Journal Submit a Manuscript Table of Contents
International Journal of Mathematics and Mathematical Sciences
Volume 17 (1994), Issue 3, Pages 619-623
http://dx.doi.org/10.1155/S016117129400089X

Classification of solutions of delay difference equations

1Department of Applied Mathematics, Ocean University of Qingdao, Qingdao 266003, China
2Department of Mathematics, University of Alberta, Alberta, Edmonton T6G 2G1, Canada

Received 20 August 1992; Revised 1 November 1992

Copyright © 1994 Hindawi Publishing Corporation.

Abstract

In this paper we study the classification of solutions of delay difference equation{?2yn=Pnyn-myn=An???for???n=N-(m+1),,N-1where An,n=N-(m+1),,N-1 are given, m is a nonnegative integer.